# SDR SWAA2022020157924

- Difficulty date: September 17, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 33,945 hours, 19,695 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 221BF AFT O/B CORNER BROKEN OFF. / REPAIRED FLOORBOARD 221BF AFT O/B CORNER ; AND INSERTS (2) I.A.W B737-700 SRM 53-00-50-2R-6 REV62;SRM 53-00-50-2R-0 REV62;NOT PART 1 51-05-0Y NOV15/2015
